首页    期刊浏览 2024年10月05日 星期六
登录注册

文章基本信息

  • 标题:On the Existence of Solutions for Dynamic Boundary Value Problems under Barrier Strips Condition
  • 本地全文:下载
  • 作者:Hua Luo ; Yulian An
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2011
  • 卷号:2011
  • 期号:1
  • 页码:378686
  • DOI:10.1155/2011/378686
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:By defining a new terminology, scatter degree, as the supremum of graininess functional value, this paper studies the existence of solutions for a nonlinear two-point dynamic boundary value problem on time scales. We do not need any growth restrictions on nonlinear term of dynamic equation besides a barrier strips condition. The main tool in this paper is the induction principle on time scales.
  • 关键词:Nonlinear Term ; Growth Restriction ; Bifurcation Theory ; Dynamic Boundary ; Degree Theory
国家哲学社会科学文献中心版权所有